Taiwanese Journal of Mathematics

Higher-order Generalized Adjacent Derivative and Applications to Duality for Set-valued Optimization

Q. L. Wang, S. J. Li, and C. R. Chen

Full-text: Open access

Abstract

A new notion of the higher-order generalized adjacent derivative for a set-valued map is defined. By virtue of the derivative, a higher-order Mond- Weir type dual problem is introduced for a constrained set-valued optimization problem. The weak duality, strong duality and converse duality theorems are established.

Article information

Source
Taiwanese J. Math., Volume 15, Number 3 (2011), 1021-1036.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406282

Digital Object Identifier
doi:10.11650/twjm/1500406282

Mathematical Reviews number (MathSciNet)
MR2829895

Zentralblatt MATH identifier
1268.90081

Subjects
Primary: 90C29: Multi-objective and goal programming 90C46: Optimality conditions, duality [See also 49N15] 19N15

Keywords
set-valued optimization generalized higher-order adjacent set higher-order generalized adjacent derivative weakly minimal solutions higher-order Mond-Weir type duality

Citation

Wang, Q. L.; Li, S. J.; Chen, C. R. Higher-order Generalized Adjacent Derivative and Applications to Duality for Set-valued Optimization. Taiwanese J. Math. 15 (2011), no. 3, 1021--1036. doi:10.11650/twjm/1500406282. https://projecteuclid.org/euclid.twjm/1500406282


Export citation

References

  • J. P. Aubin and H. Frankowska, Set-Valued Analysis, Biekhäuser, Boston, 1990.
  • J. P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Wiley, New York, 1984.
  • C. R. Bector, Wolfe-type duality involving (B, $\eta$)-invex functions for a minmax programming problem, J. Math. Anal. Appl., 201 (1996), 114-127.
  • H. W. Corlay, Existence and Lagrangian duality for maximizations of set-valued functions, J. Optim. Theory Appl., 54 (1987), 489-501.
  • G. Y. Chen and W. D. Rong, Characterizations of the Benson proper efficiency for nonconvex vector optimization, J. Optim. Theory Appl., 98 (1998), 365-384.
  • G. Y. Chen and J. Jahn, Optimality conditions for set-valued optimization problems, Math. Meth. Oper. Res., 48 (1998), 187-200. \def\ipp\' i
  • E. Hernández and L. Rodr\ipp guez-Mar\ipp n, Lagrangian duality in set-valued optimization, J. Optim. Theory Appl., 134 (2007), 119-134.
  • J. Jahn, Vector Optimization-Theory, Applications and Extensions, Springer, Berlin, 2004.
  • B. Jiménez and V. Novo, Second-order necessary conditions in set constrained differentiable vector optimization, Math. Meth. Oper. Res., 58 (2003), 299-317.
  • J. Jahn, A. A. Khan and P. Zeilinger, Second-order optimality conditions in set optimization, J. Optim. Theory Appl., 125 (2005), 331-347.
  • J. Jahn and R. Rauh, Contingent epiderivatives and set-valued optimization, Math. Meth. Oper. Res., 46 (1997), 193-211.
  • D. T. Luc, On duality theory in multiobjective programming, J. Optim. Theory Appl., 43 (1984), 557-582.
  • I. V. Konnov and S. Schaible, Duality for equalibrium problems under generalized monotonicity, J. Optim. Theory Appl., 104 (2000), 395-408.
  • S. J. Li and C. R. Chen, Higher-order optimality conditions for Henig efficient solutions in set-valued optimization, J. Math. Anal. Appl., 323 (2006), 1184-1200.
  • S. J. Li, K. L. Teo and X. Q. Yang, Higher-order optimality conditions for set-valued optimization, J. Optim. Theory Appl., 137 (2008), 533-553.
  • S. J. Li, K. L. Teo and X. Q. Yang, Higher-order Mond-Weir duality for set-valued optimization, J. Comput. Appl. Math., 217 (2008), 339-349.
  • W. Oettli and D. Schláger, Conjugate functions for convex and nonconvex duality, J. Global Optim., 13 (1998), 337-347.
  • V. Preda and K. Koller, General Mond-Weir duality for multiobjective programming with generalized $(F,\rho,\theta)$ convex set functions, Romanian J. Pure and Appl. Math., 45 (2000), 1005-1018.
  • P. H. Sach and B. D. Craven, Invex multifunctions and duality, Numer. Funct. Anal. Optim., 12 (1991), 575-591.
  • P. H. Sach, N. D. Yen and B. D. Craven, Generalized invexity and duality theorems with multifunctions, Numer. Funct. Anal. Optim., 15 (1994), 131-153.
  • W. Song, A generalization of Fenchel duality in set-valued vector optimization, Math. Meth. Oper. Res., 48 (1998), 259-272.
  • W. Song, Duality for vector optimization of set-valued functions, J. Math. Anal. Appl., 201 (1996), 212-225.
  • T. Tanino and Y. Sawaragi, Duality theory in multiobjective programming, J. Optim. Theory Appl., 27 (1979), 509-529.
  • T. Tanino and Y. Sawaragi, Conjugate maps and duality in multiobjective optimization, J. Optim. Theory Appl., 31 (1980), 473-499.
  • T. Weir and B. Mond, Generalized convexity and duality in multiple objective programming, Bull. Austral. Math. Soc., 39 (1989), 287-299.
  • X. M. Yang, X. Q. Yang and K. L. Teo, Non-differentiable second order symmetric duality in mathematical programming with F-convexity, European J. Oper. Res., 144 (2003), 554-559.